# SDR DL76L081707

- Difficulty date: December 10, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 54,374 hours, 7,880 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Inoperative
- Location: Oven
- Component: Oven
- Component part number: 828450407MODA
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MID GALLEY OVEN WOULD NOT SWITCH OFF.  EMITTED BURNT ELECT SMELL.  SECURED OVEN BY PULLING C/B LOCATED IN MID GALLEY.  FOUND MID GALLEY OVEN FAN INOP.  FWD TO NEF PER 253.00.
